... be... I have a hard time getting aroused..is this do to Lipitor... sex drive was fine before I started using it
Unfortunately, yes, Lipitor can cause sexual side effects. These probably will only resolve if you stop taking the medicine. But please discuss options with your doctor.
Genitourinary adverse effects associated with other HMG-CoA reductase inhibitors have included erectile dysfunction, impotence, and testicular pain. At least one case of hemorrhagic cystitis has been reported.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Sep 2013 • 1 answer
Updated 25 Nov 2013 • 1 answer
Updated 6 Jul 2014 • 1 answer
Updated 5 Aug 2015 • 2 answers
Updated 15 Jun 2016 • 1 answer